Problem of Determining the Two-Dimensional Absorption Coefficient in a Hyperbolic-Type Equation
Durdimurat K. Durdiev
DOI: 10.4236/am.2010.12016   PDF    HTML     3,758 Downloads   6,816 Views  


The problem of determining the hyperbolic equation coefficient on two variables is considered. Some additional information is given by the trace of the direct problem solution on the hyperplane x = 0. The theorems of local solvability and stability of the solution of the inverse problem are proved.

Share and Cite:

D. Durdiev, "Problem of Determining the Two-Dimensional Absorption Coefficient in a Hyperbolic-Type Equation," Applied Mathematics, Vol. 1 No. 2, 2010, pp. 124-127. doi: 10.4236/am.2010.12016.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] V. G. Romanov, “Inverse Problems of Mathematical Physics,” in Russian, Publishing House “Nauka”, Moscow, 1984.
[2] V. G. Romanov, “Stability in Inverse Problems,” in Russian, Nauchnyi Mir, Moscow, 2005.
[3] D. K. Durdiev, “A Multidimensional Inverse Problem for an Equation with Memory,” Siberian Mathematical Journal, Vol. 35, No. 3, 1994, pp. 514-521.
[4] D. K. Durdiev, “Some Multidimensional Inverse Problems of Memory Determination in Hyperbolic Equations,” Journal of Mathematical Physics, Analysis, Geometry, Vol. 3, No. 4, 2007, pp. 411-423.
[5] D. K. Durdiev, “Problem of Determining the Nonstationary Potential in a Hyperbolic-Type Equation,” Journal of Theoretical and Mathematical Physics, Vol. 2, No. 156, 2008, pp. 1154-1158.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.